Exact multiplicity and stability of solutions of a 1-dimensional, p-Laplacian problem with positive convex nonlinearity

Research output: Contribution to journalArticle

LanguageEnglish
Pages271-283
Number of pages13
JournalNonlinear Analysis: Theory, Methods and Applications
Volume183
Early online date14 Feb 2019
DOIs
Publication statusPublished - Jun 2019

Keywords

  • Exact multiplicity
  • Stability
  • p-Laplacian

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

@article{5315874a1f5c492b9509418cdc46c92c,
title = "Exact multiplicity and stability of solutions of a 1-dimensional, p-Laplacian problem with positive convex nonlinearity",
keywords = "Exact multiplicity, Stability, p-Laplacian",
author = "Rynne, {Bryan Patrick}",
year = "2019",
month = "6",
doi = "10.1016/j.na.2019.01.023",
language = "English",
volume = "183",
pages = "271--283",
journal = "Nonlinear Analysis: Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",

}

TY - JOUR

T1 - Exact multiplicity and stability of solutions of a 1-dimensional, p-Laplacian problem with positive convex nonlinearity

AU - Rynne, Bryan Patrick

PY - 2019/6

Y1 - 2019/6

KW - Exact multiplicity

KW - Stability

KW - p-Laplacian

UR - http://www.scopus.com/inward/record.url?scp=85061442233&partnerID=8YFLogxK

U2 - 10.1016/j.na.2019.01.023

DO - 10.1016/j.na.2019.01.023

M3 - Article

VL - 183

SP - 271

EP - 283

JO - Nonlinear Analysis: Theory, Methods and Applications

T2 - Nonlinear Analysis: Theory, Methods and Applications

JF - Nonlinear Analysis: Theory, Methods and Applications

SN - 0362-546X

ER -